Nobody knows exactly what they are. They do know they contain synthetic chemicals that are similar to amphetamines however way more toxic.
The underground chemists keep changing their formulas and as of yet the DEA and other enforcement agencies have no adequate way to test for the chemicals being used. I will say they are probably the worst drugs you can take with the most toxic and fatal side effects.
Are they addictive ? The jury is still out. Will they kill you YES. The sooner your son and his girlfriend get off this junk the better or they are on a fast ticket to hell.
Sorry but these are the worst of the worst as far as illegal drugs goes.
I don't have any info on bath salts..other than what u already know: they are destructive. I just want to encourage you not to give up hope and someone will be along soon to help you. I'm sure someone has been through this and will have tons of valuable information for u. I said a prayer for you and your family. Best of luck to you.
Oh wow. I didn't know any of that. Except the dangerous part. Thanks for posting Michael.
If I am not mistaking it is called K2..We had someone come in here about this before..I think it was Nursegirl who said she knew about someone on this????? I do know that was the drug the guy was on when he did something awful and it was all over the news. Do not want to say on here. They should really do there homework about this drug and what it is doing to all of there Brain transmitters..Please have them get help Now!!!
I wish you ALL the best.
No it;s not K2/ K2 is a smoke-able incense type pot substitute. It's bad stuff but nowhere as toxic as bath salts.
The guy on the news who was on bath salts was caught on film chewing another guy face off! Hey if their ever was a place to share what the destruction of bad drugs can do this is the place. No shame in telling the truth.
That is what it was..Good Going Guy. So what is the name? I have heard it before but I just can not think of it right now..Boy it is some Bad Stuff!!! I thought the synthetic Pot was Spice..lol
no you are correct synthetic Pot is called Spice K2 is a brand name of it I believe.. However Bath Salts are a completely different animal and much more toxic as you never know what they are mixing up.
Ok Guy get on the Web and do some searching. I am SO curious now..lol
What is your question exactly?
What they call it?? Can you find out what is in it?? I am searching something else right now. No Big Deal if you do not..lol
Ahh got ya..
Here's a few names
"Ivory Wave," "Purple Wave," Vanilla Sky," and "Bliss"
There is a good article on PBS newshour on this drug. Google PBS bath salts. It's from Sept 12 but its short and to the point. From what I read...it very dangerous. It's a blend of meth and cocaine. And the most dangerous side effect is it can cause sever hallucinations and suicidal thoughts. Yikes!! My opinion is to try to help your son and his fiancée as soon as possible. However...you cannot make them do anything they are not ready for. And everyone on this site will agree with me. (Unless he's not 18 then throw his behind in rehab!) You can have him commited for 72 hours which will help him come down from this drug a little but it's up to him to get help for recovery and his future. And more than likely he needs to do this alone. Away from his girlfriend. That's my opinion tho. Good luck to you mom. I cannot imagine seeing your child hurting so much. Ask God for help and serenity.
It's not even a real blend of Meth and cocaine but some kind or weird analog.
I would do an intervention, they need to be locked up or kept away from bath salts. It seems to scare people straiight or kill them. It is a PCP/ amphetamine type experience. They have to outlaw each alkaloid, so changing the formula keeps it on the market. Michael is right on. This drug creates psychotic episodes that have no limit. Scary stuff. I hope they listen, they still have a chance, everybody alive has a chance.
"I would do an intervention, they need to be locked up or kept away from bath salts."
Excellent advice I hope you can do this for them
Bath salts and K2/Spice are also called "designer drugs" or "legal highs" and they're BAD news. These have been made illegal in most states.
There's a lot not know about the long term effects of these drugs, but already there are reports of deaths, psychosis, violent outbursts, you name it attributed to these drugs. They're ALL bad.
My dear friend's daughter had a problem, with K2, and she already has some underlying psych issues. She became irrational, paranoid and violent and tried (almost succeeded) to take her own life in an extremely gruesome and gory way right in front of my friend. It was awful. My friend was paramount in getting K2 off the streets in our area. She worked behind the scenes with our local law enforcement agencies and there was a huge crackdown (thankfully).
I sure hope your son and his fiancee get some help soon as it sounds like they're in pretty deep. Here's some easy to understand info:
One of the ingredients being used in some of these products is called "khat". There's been a huge increase in smuggling of khat into the US over the past decade.
Good luck to you!
Demi Moore (actress) took K2 and totally flipped out and was admitted to the ER. This stuff is spreading in popularity throughout the states. Bath Salts has a basic overview in Wikipedia. The state of Maine has been hardest hit with this drug but is becoming popular with teenagers throughout the country. Neither K2/Spice or Bath Salts are illegal by the DEA but local counties are banning them with city ordinances.
I actually tried K2 once smoke a little a bit of a buzz but that was it. Never wanted to do it again.
Actually, the DEA put these items under an emergency temporary control:
I really hope when they reevaluate, they keep it that way! Would be good!
They are in their 20's, we can not force them, to get help, and they will not take them in a treatment program, be cause they have no way to test, they would have to harm themselves or some one else to warrant the Phych ward, for now we have gotten their 18 month old daughter away from them , that is all we can do at this point, I believe they are mixing Subox, and this whatever and injecting themselves, I am preparing myself for the worst, the other parents have already lost a son to suicide, It is so sad ,I think about them day and night!, Thank you for your honest oppinions Mary Ann, also we have alerted the local police, so I do not know if there is an on going investigation, maybe they will get arrested ,at this point I would rather see that then the latter!!
Very sad situation for sure, and you're right, NO ONE can force them to get clean or get help. You've done all you can...most importantly protecting the baby.
Are they living with you? Or are they on their own? I was going to suggest, if someone is allowing them to live with them, then that's one thing that should change, they should be forced out on their own to face their own consequences (as hard as that is to do). If someone is enabling them, they need to be talked to, and hopefully they will see that that doesn't help, if anything, it just makes it easier for them to continue using. That's about the only thing left to try. If everyone has stopped enabling them, then it's just a waiting game, the ball is in their court now.
I will continue praying for a positive outcome for you, just know none of this is on you in any way...they are making their own choices, and while an addict's brain is different and they struggle with making the right decisions, they are still accountable for them. They could make the choice to try to get help.
Please hang in there and keep us updated.
If they are using bath salts and iv suboxone, they are in pretty deep. Nursegirl said it all, so I will send prayers as well, please keep us posted. These situations break my heart every time.
they live on their own, but the are in deep, I am fearing the worst for them, they are so out of it , I have to text my son, because I can not stand to hear him on the phone, I went there unexspected the other day, he was so out of it , I just kissed him and left, he could not even talk to me! All I can do know is pray !!